Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

What is the treatment for itchy rashes all over my body?

User rating for this question
Answered by

Practicing since : 2008
Answered : 2609 Questions
I have a rash on my forehead. But I have what looks like bites all over. There are some that look like a large welp. They itch and are red. they are around my waist and they have been popping up all over my body. I have two that just appeared this morning. I stayed in my bed last night but in a hotel the two nights before. They are in my scalp also. Behind my ears, on the back of my legs.
Posted Thu, 6 Feb 2014 in Skin Hair and Nails
Answered by Dr. Geetika Paul 17 minutes later
Brief Answer: generalized skin rash Detailed Answer: Hi I understand your concern regarding your skin problem and I hope I am able to help you in the same. From the description that you have provided, it looks like you have developed some form of a generalized skin rash which can appear due to various causes. I would like to know if you have any associated itching or discomfort? Is there any associated fever or cold and cough? Did you take any pain killers or any antibiotics in the last few days. Also I would like to have a look at the exact skin lesions. Please click some close up pictures of the skin rash and upload them here on this page. You can also mail them at YYYY@YYYY with heading as ref to Dr Geetika Paul. I am sure I would be able to help you once you provide me the pictures and the above details. Waiting for your response Dr Geetika Paul.
Above answer was peer-reviewed by
Follow-up: What is the treatment for itchy rashes all over my body? 44 minutes later
Yes it itches. No fever, cough or cold I take Percocet 10-650mg for several years. 1 a day, usually Taking Minocycline 100mg. on second round of this to help with dry eye therapy emailing pictures thank you.
Answered by Dr. Geetika Paul 2 hours later
Brief Answer: urticarial skin rash Detailed Answer: Hi again I have seen the attached pictures. You seem to be developing an urticarial skin rash. Now this kind of skin rash can occur due to various causes. It can be due to any medicines that you are taking or it can be due to intake of some specific food stuffer that you have taken. As far as the drugs that you are taking are concerned, both oxycodone and minocycline can cause such a drug reaction . But since you are taking these agents since a long time now, the chances are very less though not negligible for causing any drug rashes. Food items containing preservatives or added colors are the next important cause. I would advise you to avoid outside food items for sometime since you already have this allergy in your body. Take a regular course of some antihistamines like benadryl for few days. In addition, you need to apply a topical steroid cream like cortisone cream over the affected areas twice a day. This is an over the counter cream. If inspite of regular intake of the medicine, the rash tends to persist, then you might need to stop the medicines that you are taking and introduce them one by one so as to find the causative drug. Hope it helps Please ask if you need any clarifications Dr Geetika Paul
Above answer was peer-reviewed by
Follow-up: What is the treatment for itchy rashes all over my body? 24 minutes later
Ok, thanks. Can you tell me this, I ate at a Mexican resturant on Tuesday night and then at a seafood one on Wednesday night. The spots starting showing up as soon as I got back to the hotel after the seafood. Do you think it would have shown up that fast or would have been from the food Tuesday night? If indeed it was from the food.
Answered by Dr. Geetika Paul 9 minutes later
Brief Answer: urticarial skin rash Detailed Answer: Hi again Seafood is very important cause of development of such lesions over the body. It quite commonly leads to development of such urticarial skin lesions. The lesions in most cases develops soon after intake of the offending agent which is within minutes to hours. It would be better to avoid similar foods in the future as recurrence of the lesions is quite common if you take the same food stuffs again to which you are allergic. Dr Geetika Paul
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor